# SDR SWIA200210558

- Difficulty date: January 15, 2002
- Submitted: January 21, 2002
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 8,955 hours, 13,250 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Defective
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

HIGH SPEED VOICE WARNING DURING TAKEOFF ROLL.  ABORTED TAKEOFF.  REPLACED NR 2 AIRSPEED INDICATOR.  PERFORMED OPS CHECK.  OPS CHECK GOOD.
